# SDR CALA2023020800361

- Difficulty date: February 8, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737-8
- Aircraft serial: 30584
- Aircraft time: 69,114 hours, 25,051 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Sta540/ Lbl 6.14
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STA540 AND LBL 6.14 IS CRACKED. REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND LBL 6.14 I 7000900 WORK ACCOMPLISHED BY V905004 AND INSPECTED BY V895775. AW B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORIGINAL SEE N SSFR REPORT, FORM 46-0024, ENTERED BY UAL INSPECTION U301243. SA EMX N/R 00087 AND HANGER N/R 7000900 FOR WORK ACCOMPLISHED CI R C/W DATA WAS TRANSCRIBED FROM NSA EMX N/R 00087 AND HANGER N/R COMPLETED INSPECTION
